Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
FedHope

Constant Redness

Hey guys,

So I've been on the regimen for over a month now and my face is still red and blotchy! I'm not even using the full two pumps yet because I think my skin is super sensitive. How long did it take for everyone's face to return back to normal? Ahh this is so discouraging I'm starting to regret beginning this regimen...not sure if I should continue anymore.

Share this post


Link to post
Share on other sites

My skin was pinkish for the first few months I was on The Regimen, but it eventually adjusted and went back to its normal color.

These are from the FAQs:

Q: My skin is burning and/or red after I apply the benzoyl peroxide. Is that normal?

A: I experience a very tolerable low level of what one might describe as "burning". Many people who begin the Regimen report redness for the first couple of weeks, after which time the redness subsides. If you start the Regimen too quickly and you have sensitive skin, you should expect redness/dryness, sometimes severe. If you are new to benzoyl peroxide, it is a good idea to use just a light coating of benzoyl peroxide at first, and up the dosage over a period of a couple of weeks. According to the Gale Encyclopedia of Medicine:

The most common side effects of anti-acne drugs applied to the skin are slight redness, dryness, peeling, and stinging, and a warm feeling to the skin. These problems usually go away as the body adjusts to the drug and do not require medical treatment. Other side effects should be brought to a physician's attention. Check with a physician as soon as possible if any of the following side effects occur:

1. Blistering, crusting or swelling of the skin.

2. Severe burning or redness of the skin.

3. Darkening or lightening of the skin. (This effect will eventually go away after treatment with an anti-acne drug ends.)

4. Skin rash.

Share this post


Link to post
Share on other sites

I suppose I haven't given myself enough time to adjust to the BP, guess I'll have to be brave and see how it goes for the next few months. Thanks for the response!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×